# SDR PLGA990211A

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: P240606040146
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 6540 - AFTER GEAR EXTENSION, CREW LOST ALL HYDRAULIC PRESSURE.  AIRCRAFT LANDED WITHOUT INCIDENT AND WERE TOWED FROM RUNWAY.  MAINTENANCE REPLACED RUPTURED LINE IN LT GEAR WELL.  AIRCRAFT RETURNED TO SERVICE.  (M)
